Change search
ReferencesLink to record
Permanent link

Direct link
Particle method approximation of oscillatory solutions to hyperbolic differential equations
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1989 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, ISSN 0036-1429, Vol. 26, no 2, 289-319 p.Article in journal (Refereed) Published
Abstract [en]

Particle methods approximating hyperbolic partial differential equations with oscillatory solutions are studied. Convergence is proved for approximations for which the continuous solution is not well resolved on the computational grid. Highly oscillatory solutions to the Broadwell and variable coefficients Carleman models are considered. Homogenization results are given and the approximations of more general systems are discussed. Numercial exampels are presented

Place, publisher, year, edition, pages
1989. Vol. 26, no 2, 289-319 p.
Keyword [en]
Particle method, oscillation, nonlinear hyperbolic systems
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90498DOI: 10.1137/0726016OAI: diva2:505734
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
SIAM Journal on Numerical Analysis
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link